Partial Spreads in Finite Projective Spaces and Partial Designs.
Mathematische Zeitschrift, Tome 145 (1975), pp. 211-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__145_172284,
author = {Albrecht Beutelspacher},
title = {Partial {Spreads} in {Finite} {Projective} {Spaces} and {Partial} {Designs.}},
journal = {Mathematische Zeitschrift},
pages = {211--230},
year = {1975},
volume = {145},
zbl = {0297.50018},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__145_172284/}
}
Albrecht Beutelspacher. Partial Spreads in Finite Projective Spaces and Partial Designs.. Mathematische Zeitschrift, Tome 145 (1975), pp. 211-230. http://geodesic.mathdoc.fr/item/MZ_1975__145_172284/